Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 12.

Chasco, M.J. and Martín Peinador, Elena and Tarieladze, Vaja (2007) A class of angelic sequential non-Frechet-Urysohn topological groups. Topology and its Applications, 154 (3). pp. 741-748. ISSN 0166-8641

Chasco, M.J. and Dikranjan, Dikran and Martín Peinador, Elena (2012) A survey on reflexivity of abelian topological groups. Topology and its Applications, 159 (9). pp. 2290-2309. ISSN 0166-8641

Martín Peinador, Elena and Chasco, M.J. (2007) A survey on strong reflexivity of abelian topological groups. Topology and its Applications . ISSN 0166-8641 (Submitted)

Chasco, M.J. and Martín Peinador, Elena (2008) An approach to duality on abelian precompact groups. Journal of Group Theory, 11 (5). pp. 635-643. ISSN 1435-4446

Chasco, M.J. and Martín Peinador, Elena (1994) Binz-Butzmann duality versus Pontryagin duality. Archiv der Mathematik, 63 (3). pp. 264-270. ISSN 0003-889X

Bruguera Padró, M. Montserrat and Chasco, M.J. and Martín Peinador, Elena and Tarieladze, Vaja (2000) Completeness properties of locally quasi-convex groups. Topology and its Applications, 111 (1-2). pp. 81-93. ISSN 0166-8641

Martín Peinador, Elena and Chasco, M.J. and Tarieladze, Vaja (1999) On Mackey topology for groups. Studia Mathematica, 132 (3). pp. 257-284. ISSN 0039-3223

Chasco, M.J. and Martín Peinador, Elena (2001) On strongly reflexive topological groups. Applied General Topology, 2 (1). pp. 219-226. ISSN 1576-9402

Banaszczyk, W and Chasco, M.J. and Martín Peinador, Elena (1994) Open subgroups and Pontryagin duality. Mathematische Zeitschrift, 215 (1). pp. 195-204. ISSN 0025-5874

Banaszczyk, Wojciech and Chasco, M.J. and Martín Peinador, Elena (1994) Open subgroups and Pontryagin duality. Mathematische Zeitschrift, 215 (1). pp. 195-204. ISSN 0025-5874

Martín Peinador, Elena and Chasco, M.J. (1998) Pontryagin reflexive groups are not determined by their continuous characters. Rocky Mountain Journal of Mathematics, 28 (1). pp. 155-160. ISSN 0035-7596

Ardanza Trevijano, Sergio and Chasco, M.J. and Hofmann, Karl H. and Martín Peinador, Elena and Shakhmatov, Dmitri (2012) Special Issue: Algebra meets Topology Special Issue on Dikran Dikranjan's 60th Birthday Preface. Topology and its Applications, 159 (9). pp. 2233-2234. ISSN 0166-8641

This list was generated on Wed Oct 1 03:03:59 2014 CEST.